MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-30
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 22b24.A deeper investigation regarding the traceability has been performed by the qa supervisor.It concluded that the product inversion hypothesis can be excluded.The device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.The involved device will be returned to intervascular for examination.A visual inspection by the qa department will be performed.The investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
It was reported to intervascular (complaint (b)(4)) that during a previous surgery, it was observed that the length of two grafts (model igw0028-30) were noticeably shorter than 30 cm.After the operation, due to this event, the hospital stocks were checked and it was observed that a graft of the same reference (igw0028-30) , in stock was also shorter than 30 cm.Two mdrs have been submitted regarding the two first grafts implanted (complaint (b)(4)).
 
Event or Problem Description
See mfg initial report #1640201-2022-00022 complaint (b)(4).
 
Additional Manufacturer Narrative
(10/213) the involved product was returned to intervascular for examination.It was inspected by the quality assurance (qa) supervisor for an evaluation.His observations are as follows: "a length measurement of the product was performed as required in our applicable procedure.The length was found to be 31 cm for a specification of 30 cm (-0/+2 cm) which meets the expected length specification as mentioned in the labelling of the inspected product." (67) the conducted investigation indicated that the returned device was not defective.Please note that, as per the instructions-for-use, the total graft length printed on the product labels is the minimum usable length.According to our procedures and in accordance with the applicable international standard iso 7198, the usable length of vascular grafts is measured when graft is stretched at a medium tension without completely eliminating the embossing rings.

Brand Name
INTERGARD WOVEN STRAIGHT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key14801078
Report Number1640201-2022-00022
Device Sequence Number14615841
Product Code DSY
UDI-Device Identifier00384401000242
UDI-Public(01)00384401000242
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0028-30
Device Catalogue NumberIGW0028-30
Device Lot Number22B24
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer07/01/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose